# SDR SWAA042427

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 51,286 hours, 47,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EMERGENCY EXIT PHOTOLUMINESCENT STRIPS AT LT ROW 16 TO LT ROW 19, AND RT FWD SECTION WORN.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIPS PER MM.
